# SDR SIMA20170607001

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 40,456 hours, 36,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE. LUBED MAIN CABIN DOOR FRAME ROLLERS IAW AMM 53-21-02. OK FOR SERVICE.
